RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 104, Issue 5  


On the Distribution of the First Component $\eta_{t}$ of a Controlled Poisson Process $\{\eta_{t},\xi_{t}\}$, $t\ge 0$, without Boundary
T. M. Aliyev, K. K. Omarova
643
Exact Calculation of Sums of the Lorentz Spaces $\Lambda^{\alpha}$ and Applications
E. I. Berezhnoi
649
The Dirichlet Problem for an Elliptic System of Second-Order Equations with Constant Real Coefficients in the Plane
Yu. A. Bogan
659
On Exponential Summability of Rectangular Partial Sums of Double Trigonometric Fourier Series
U. Goginava, G. Karagulian
667
Algebraic Properties of the Modular Lambda Function
O. I. Gritsenko
680
On Selections from the Best $n$-Nets
Yu. Yu. Druzhinin
694
Lemniscate Zone and Distortion Theorems for Multivalent Functions. II
V. N. Dubinin
700
On the Completeness of Products of Harmonic Functions and the Uniqueness of the Solution of the Inverse Acoustic Sounding Problem
M. Yu. Kokurin
708
Finite Groups without Elements of Order Six
A. S. Kondrat'ev, N. A. Minigulov
717
Estimates with Sharp Constants of the Sums of Sine Series with Monotone Coefficients of Certain Classes in Terms of the Salem Majorant
A. Yu. Popov, A. P. Solodov
725
Global Homological Dimension of Radical Banach Algebras of Power Series
Yu. V. Selivanov
737
New Criteria for the Existence of a Continuous $\varepsilon$-Selection
I. G. Tsar'kov
745
Contrast Structures in Problems for a Stationary Equation of Reaction-Diffusion-Advection Type with Discontinuous Nonlinearity
Yafei Pan, Min Kan Ni, M. A. Davydova
755

Brief Communications
Hesse Parametrization of a Spectral Curve
A. I. Aptekarev, D. N. Tulyakov
767
Estimate of the Norms of Matrices whose Entries are Constant in Binary Blocks
E. M. Dyuzhev
771
Conjugacy of Morse–Smale Diffeomorphisms with Three Nonwandering Points
E. V. Zhuzhoma, V. S. Medvedev
775
Two Theorems on Isomorphisms of Measure Spaces
V. V. Kozlov, O. G. Smolyanov
781
On the Behavior of Solutions of Initial Boundary-Value Problems for a Hyperbolic Equation with Periodic Coefficients
H. A. Matevossian, A. V. Vestyak, O. N. Peshcherikova
785
Quasi-Feynman Formulas providing Solutions of Multidimensional Schrödinger Equations with Unbounded Potential
I. D. Remizov, M. F. Starodubtseva
790
The Sub-Riemannian Curvature of Curves in the Borel Subgroup of the Group $\mathrm{SL}(2,\mathbb R)$
M. V. Tryamkin
796
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018